A human immunodeficiency virus (HIV) antibody-negative 65 year old woman was treated with corticosteroids for 7 yrs because of bilateral uveitis. One year after the beginning of corticosteroid treatment, erythematous skin lesions appeared on the legs. Eight years after the diagnosis of uveitis, gastric and bronchial biopsies revealed noncaseating epithelioid cell granulomas, whilst a cutaneous biopsy showed Kaposi's disease. Sarcoidosis-associated alteration of immune regulation and corticosteroid therapy may have promoted the development of disease.

Kaposi's disease and sarcoidosis

Corda, L;Facchetti, F;
1996

Abstract

A human immunodeficiency virus (HIV) antibody-negative 65 year old woman was treated with corticosteroids for 7 yrs because of bilateral uveitis. One year after the beginning of corticosteroid treatment, erythematous skin lesions appeared on the legs. Eight years after the diagnosis of uveitis, gastric and bronchial biopsies revealed noncaseating epithelioid cell granulomas, whilst a cutaneous biopsy showed Kaposi's disease. Sarcoidosis-associated alteration of immune regulation and corticosteroid therapy may have promoted the development of disease.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11379/501056
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 2
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 8
social impact